# SDR USAA2009090892412

- Difficulty date: August 25, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700207
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - CORROSION ON HINGE FITTING OF LEFT MAIN LANDING GEAR DOOR FORWARD POSITION BETWEEN FR43 TO FR44, Y300.  REPLACED HINGE FITTING OF LEFT MAIN LANDING GEAR DOOR FORWARD POSITION BETWEEN FR43 TO FR44, Y300 IAW A320 CMM 52-81-14.
